MAUDE Adverse Event Report: TEPHA, INC. - 3005670760 GALAFLEX 3D; ABSORBABLE MESH

TEPHA, INC. - 3005670760 GALAFLEX 3D; ABSORBABLE MESH
Model Number 100042-06
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Codes Bacterial Infection (1735); Seroma (2069)
Date of Event 09/30/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Per clinical trial (b)(4): on (b)(6) 2019, patient underwent bilateral augmentation mastopexy using a vertical incision.Two pieces of galashape (galaflex 3d) were used.On (b)(6) 2019, right breast seroma was reported.On (b)(6) 2019, patient had debridement of right breast wound as well as removal of exposed right breast implant and exposed galashape (galaflex 3d) mesh.Replacement of right breast implant and primary closure of right breast open wound.Patient was treated with medication (keflex 500mg, cipro 500mg).On (b)(6) 2019, right breast infection was reported,(serratia marcescens and pseudomonas aeruginosa.) patient was treated with continued medication (keflex 500mg, cipro 500mg).Resolved with sequelae on (b)(6) 2019.On (b)(6) 2019, patient had debridement of small opening of right breast incision.Resolved without sequelae on (b)(6) 2019.Review by medical affairs identifies the reported seroma and infection are likely related to the device and serious.
 
Additional Manufacturer Narrative
Based on the information available, no conclusions can be made.As reported the patient developed a seroma and infection post implant of galaflex 3d mesh and underwent subsequent surgical intervention for explant.Medical affairs has assessed the aes as being likely related to the device and serious.Review of the device history records confirms the device was manufactured to specification.Seroma and infection are known inherent risks of surgery/use of the device and are included as a possible complication in the adverse reaction section of the instructions-for-use (ifu), supplied with the device.Regarding the infection, the warnings section of the ifu states: "if an infection develops, treat the infection aggressively.An unresolved infection may require removal of the scaffold." not returned - explanted.

Brand Name
GALAFLEX 3D
Common Device Name
ABSORBABLE MESH
Manufacturer (Section D)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer (Section G)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key15713414
Report Number1213643-2022-00688
Device Sequence Number6656431
Product Code OOD
UDI-Device Identifier00855920006195
UDI-Public(01)00855920006195
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K161092
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source Other,Study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/11/2021
Device Model Number100042-06
Device Catalogue NumberSH3D06
Device Lot Number190304
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/11/2022
Initial Report FDA Received Date11/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/29/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age23 YR
Patient SexFemale
Patient Weight71 KG